Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Absolute continuity of the invariant measure in piecewise deterministic Markov Processes having degenerate jumps

Texto completo
Autor(es):
Locherbach, E.
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: Stochastic Processes and their Applications; v. 128, n. 6, p. 1797-1829, JUN 2018.
Citações Web of Science: 0
Resumo

We consider piecewise deterministic Markov processes with degenerate transition kernels of the house-of-cards- type. We use a splitting scheme based on jump times to prove the absolute continuity, as well as some regularity, of the invariant measure of the process. Finally, we obtain finer results on the regularity of the one-dimensional marginals of the invariant measure, using integration by parts with respect to the jump times. (C) 2017 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 13/07699-0 - Centro de Pesquisa, Inovação e Difusão em Neuromatemática - NeuroMat
Beneficiário:Jefferson Antonio Galves
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs